# SDR NWAA083159759

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 88,165 hours, 79,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 12-15 AND THE AFT LT OVERWING EMERGENCY EXIT SIGN WERE INOPERATIVE.  MAINTENANCE FOUND A SHORTED WIRE, REPAIRED IT, REPLACED THE FUSE, AND REPLACED THE APPLICABLE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (A)
